Although we make every effort to ensure accuracy, Macmillan Cancer Support cannot accept liability for this information, or for third-party information such as other websites to which we link. If you are concerned about your health you should consult your doctor. Please bear in mind that your question can be read by others - don't post your contact details or any other information that could personally identify you. All answers will be based on information that is correct at the time of posting.
So sorry you have so many problems, wish I knew what to say to help.
When I go to see my gynecologist on the 13 I will ask him some questions re creams. I have Squamous cell carcinoma/carcinova de Vulva .......... on my last visit I asked if there was anything to ease the pain, he said "No". I felt like saying "are we in the 21st century or the dark ages." My local hospital is beautiful, own private room & bathroom, but I feel as though I would receive far better support if I was still in the UK. Like you, I sometimes feel very 'lost & alone'. I thank God I have my dogs to give me strength. I do have good friends, but hate asking for help.
Thinking of you dear Dafo & hoping that you will soon be feeling better. (My emotions go up & down like a see-saw, I really get fed up with myself, I used to be such a strong person, but when I go out I still managed to pick up my 'persona' & stick a smile on my face.
Big hug to you.
Dear aprilsue can't believe Dr wouldn't give you pain relief ! I've been given lidocaine 5 % for betwwbb applications of immiqimmmiqu cream for vin .I hope to be able to tell you that it it cleared my vin . long way to go .fantas fan you have dogs .I have 2 cats who are my life .I've no family . weather exceptionally hot here .keep in touch and god bless xx you are still that strong person within yourself .send sen much love
Great to hear from you & pleased you have a 'fur family', so important when you live on your own.
It's also very hot & humid here, & everywhere is packed out with tourists ....... but I have peace in my home & garden (it's small garden, but most of the things I have grown from seed or cuttings.) The countryside here is brown & barren, but most days I walk by the canal, means I have to get up early, but it's worth it.
Big hug to you.
Hello again .I have applied the immiqimoid cream 5 times now and it's not as bad as I thought . The part where vin is ( white patch ) has gone .wonder won if it wasn't very deep . gynecologist did say wouldn't need a wide excursion this time . appointment with her on 10 of September .sh shou I continue treatment ? thank you
Thanks for getting back in touch with us. I’m glad to read that your treatment hasn’t been as bad as you thought it would be.
Your Gynaecologist would have prescribed how long you were to take the course of treatment for. We would advise that you continue taking your treatment for the length of time that has been recommended by her.
However, if you start to experience a severe reaction or you can’t tolerate it, then it’s important that you let your specialist know.
Best wishes and take care.
Ellen-Macmillan Online Digital Nurse Specialist.
Hello again .I went to my surgery to see g p . twice .onc o before treatment started and again on tuTuesd last week .no lady g p to see so wasn't examined .told him I had blood in urine given nitrofurantoin .I have used immmiquimoid 6 times and white patch came off .now when I applied patch bled .I rang my g p to ask for appointment with lady anytime in next month .told no appointment available .I would need to go up at 8 am and Maybe see a female .on o is on annual leave and other maternity leave .ask as if I could see a nurse .no,one nurse doing 3 nurses job .to top it all I was given 8 weeks of immmiquimoid cream x 24 sachets on 11 the of July . appointment booked for 10 th sepSeptem .now cancelled ,had to ring booking center and see if I coico see gynecologist before I run out of cream .got appointment for octoOct 10;th but secretary speaking with consultant on Monday Nov .is bit of bleeding normal please ?
I hope someone will help you, it sometimes seems you are blocked in every thing you try to do & of course that causes stress, hope you can remain calm & strong & receive the care & information that you need. xxx
White patch has gone now bled a bit when I applied immiqimoid cream normal ?
Thanks for getting back in touch with us.
It’s not unusual for someone to experience a small amount of bleeding if the skin becomes cracked or blistered when they are using Imiquimod Cream. But we would advise that someone examines you and checks that everything is okay and there is no sign of infection. And that it’s still okay to continue with your treatment.
From what you’re saying it sounds as if you’re going through a tough time trying to get a female to examine you. Hopefully you have been able to talk to your doctor’s receptionist this morning and they have organised someone to see you. If not, then it’s okay to give them a call back and ask to speak to the practice manager at your GP’s surgery. They should be able to look into why you’re having so much difficulty being seen and to try to resolve the situation for you.
If the consultant’s secretary doesn’t get back to you today with a date to see the consultant sooner, then it can be helpful to contact the hospitals PALS department to ask if they would help you. They can speak to your consultant on your behalf to see if you could be seen before your cream runs out.
Hello I am on week 6 of immiqimoid cream treatment . basically the white patch came off during the 3rd trestreat,and I had some bleeding . feeling run down but no soreness .goi go to gymg appt on 12 th for follow up and prescription for further 8 weeks .fingers crossed vin is gone hoping fact not very very sore doesent mean it hasn't worked
It’s great to hear from you again and to read that you’re now on week 6 of your treatment, were has the time gone?
It’s understandable why you’re getting anxious. Just because you’re not having any soreness, it doesn’t mean that the treatment is not working for you. Some people do manage to get through their treatment with minimal side effects and it still works for them.
Your gynaecologist will be able to give you more information once they examine you next week.
Good luck with the rest of your treatments.
Week 8 of treatment for vin 3 ,been to gyne appointment today and vin clear except few tiny bits gynecologist said that she was shocked ,4 weeks further treatment to clear up the tiny bits . appointment for 3 months .using immmiquimoid cream wasn't as bad as I thought , hardly any soreness just flu type symptoms .after 5 lots of surgery I'm so happy and hope it stays away .it really does work ! thank you for your support and encouragement .I'd say it's definitely an alternative to surgery .
Safe payments by:
We're here to provide physical, financial and emotional support. So whatever cancer throws your way, we're right there with you.
© Macmillan Cancer Support
© Macmillan Cancer Support, registered charity in England and Wales (261017), Scotland (SC039907) and the Isle of Man
(604). Also operating in Northern Ireland. A company limited by guarantee, registered in England and Wales company
number 2400969. Isle of Man company number 4694F. Registered office: 89 Albert Embankment, London SE1 7UQ. VAT no: